# SDR AWXA200700852

- Difficulty date: July 3, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950591, CORROSION ON SHEAR TIE, BS 1360 + 16", RBL 26, WL 158.  REPLACED SHEAR TIE, BS 1360 + 16", RBL 26, WL 158 IAW B757-200 SRM 51-40-02.
